# SDR AU960860

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649317P010
- Condition: Separated
- Location: R Engine Cylinde
- Component: Cont, IO520BE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER HEAD SEPARATED FROM BARREL
